# SDR AALA20170303003

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 12,284 hours, 4,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY EVACUATION SLIDE DISLODGED UPON CLOSING THE DOOR. REMOVED AND REPLACED SLIDE IAW MCM CARD 25-94-10 AND MCM CARD 0030. OPERATIONAL CHECK GOOD.
